Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 43, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 14, 2014, 8:12 PM EDT for Portage County, Stark County, Summit County, Ohio. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2014, 8:12 PM EDT (00:12 UTC)
- Expired
- May 14, 2014, 9:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Portage County, OH, Stark County, OH, Summit County, OH
The radar
The Cleveland radar (KCLE), 57 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 8:20 PM EDT | HAIL 1 | Uniontown, OH | |
| May 14, 8:35 PM EDT | HAIL 1 | 2 S Ravenna, OH | |
| May 14, 8:36 PM EDT | HAIL 1 | 3 W Edinburg, OH | |
| May 14, 8:58 PM EDT | HAIL 1 | 4 E Ravenna, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 1:23 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 0.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1598 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
949 WUUS51 KCLE 150012 SVRCLE OHC133-151-153-150100- /O.NEW.KCLE.SV.W.0043.140515T0012Z-140515T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 812 PM EDT WED MAY 14 2014 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN PORTAGE COUNTY IN NORTHEAST OHIO NORTHWESTERN STARK COUNTY IN NORTHEAST OHIO SOUTHEASTERN SUMMIT COUNTY IN NORTHEAST OHIO * UNTIL 900 PM EDT * AT 811 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF HARTVILLE...AND MOVING NORTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... RAVENNA... HARTVILLE... MOGADORE... TALLMADGE... KENT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4121 8140 4121 8100 4089 8130 4089 8163 TIME...MOT...LOC 0012Z 213DEG 30KT 4092 8146 $$ KING
2 follow-up statements
227 WWUS51 KCLE 150033 SVSCLE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 833 PM EDT WED MAY 14 2014 OHC133-151-153-150100- /O.CON.KCLE.SV.W.0043.000000T0000Z-140515T0100Z/ PORTAGE OH-STARK OH-SUMMIT OH- 833 PM EDT WED MAY 14 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR SOUTHEASTERN SUMMIT...NORTHWESTERN STARK AND SOUTHERN PORTAGE COUNTIES... AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BRIMFIELD AND WAS MOVING NORTHEAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KENT... BRADY LAKE AND SUGAR BUSH KNOLLS PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4121 8140 4121 8100 4089 8130 4089 8163 TIME...MOT...LOC 0032Z 213DEG 30KT 4107 8130 $$ !
650 WWUS51 KCLE 150059 SVSCLE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 859 PM EDT WED MAY 14 2014 OHC133-151-153-150109- /O.EXP.KCLE.SV.W.0043.000000T0000Z-140515T0100Z/ PORTAGE OH-STARK OH-SUMMIT OH- 859 PM EDT WED MAY 14 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUMMIT... NORTHWESTERN STARK AND SOUTHERN PORTAGE COUNTIES WILL EXPIRE AT 900 PM EDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT WEDNESDAY EVENING FOR NORTHEAST OHIO. LAT...LON 4121 8140 4121 8100 4089 8130 4089 8163 TIME...MOT...LOC 0059Z 213DEG 30KT 4126 8114 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 7:57 PM EDT, 15 minutes earlier.
Area forecast discussion, May 14, 7:57 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
757 PM EDT WED MAY 14 2014
.SYNOPSIS...
A COLD FRONT WILL MOVE INTO CENTRAL OHIO TODAY THEN STALL. LOW
PRESSURE WILL RIDE ALONG THE FRONT ACROSS OHIO ON THURSDAY. HIGH
PRESSURE WILL BEGIN BUILDING IN ON FRIDAY AND FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
UPDATED TO ADD A SEVERE THUNDERSTORM WATCH FOR NW PA. OTHERWISE
WATCHING THE SHOWERS AND THUNDERSTORMS MOVING UP FROM THE SOUTH.
THE BEST CHANCE OF SEVERE IS STILL IN THE WATCH AREA.
PREVIOUS DISCUSSION...
NOT A CLEAR CUT SITUATION. SHOWERS AND THUNDERSTORMS AHEAD OF THE
FRONT. THEN AS THE WAVE MOVES ALONG THE FRONT LATER MORE SHOWERS
AND THUNDERSTORMS WILL SPREAD WEST. SOME OF THEM WITH HEAVY RAIN.
THAT IS THE REASON FOR THE FLOOD WATCH.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
THE MODELS ARE MOVING THE MOISTURE TO THE EAST QUICKER ON
THURSDAY. THE FLOOD WATCH ESPECIALLY IN THE EAST COULD BE GOING
LONGER THAN IT MAY NEED TO GO IF THE MODELS VERIFY. THE THREAT OF
THUNDER WILL BE LOWER ON THURSDAY. KEPT SOME SHOWERS AROUND WITH
THE UPPER TROF IN THE AREA.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE UPPER TROUGH WILL STILL BE AFFECTING THE AREA SUN EVEN AS
SURFACE HIGH PRESSURE STARTS TO BUILD INTO THE AREA. WILL KEEP A
SMALL CHANCE FOR SHRA GOING SUN. THERE COULD BE SOME LEFTOVER SHRA
EARLY SUN NIGHT BUT THINK THESE WILL BE DISSIPATING FAIRLY QUICKLY
SO FOR NOW WILL ONLY CARRY A SLIGHT EVE CHANCE THEN TURN THINGS DRY.
THE MODELS SHOW SFC HIGH PRESSURE RIDGE STAYING OVER THE AREA INTO
TUE BUT DOES SHOW MOISTURE STARTING TO RETURN TO THE REGION ON TUE.
FOR NOW MAYBE JUST A SLIGHT CHANCE IN THE AFTERNOON IN THE WEST WILL
COVER THE SITUATION THEN WILL ALLOW POPS TO SLOWLY INCREASE TUE
NIGHT THRU WED AS A WARM FRONT LIFTS NE INTO THE AREA PROVIDING A
BETTER FOCUSING MECHANISM FOR THE MOISTURE AND POSSIBLE CONVECTION
TO DEVELOP.
TEMPS WELL BELOW NORMAL SUN WILL GRADUALLY MODERATE TO BE AROUND
NORMAL BY WED.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
STRONG THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS EASTERN OHIO
INTO PENNSYLVANIA AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 01Z OHIO
AND 05Z PENNSYLVANIA. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING
VERY HEAVY RAINFALL AND EVEN SOME HAIL. CONDITIONS AT CAK/YNG WILL
RANGE FROM VFR OUTSIDE OF THUNDERSTORMS TO LOW IFR IN
THUNDERSTORMS. ELSEWHERE THE CEILINGS/VISBY AT CLE IS LOW WITH
FOG AT THE TERMINAL. THIS MAY IMPROVE AS THE NEXT ROUND OF RAIN
ARRIVES IN THE NEXT HOUR. SCATTERED THUNDERSTORMS ARE POSSIBLE AT
ALL SITES THROUGH ABOUT 06Z...BEFORE THE THREAT STARTS TO SHIFT
MORE TO THE EAST. RAIN WILL CONTINUE INTO THURSDAY MORNING AND
MOST SITES WILL DROP TO IFR AS LOW PRESSURE TRACKS UP FROM THE
SOUTH WITH IFR CONTINUING UNTIL AT LEAST 15Z. CONDITIONS ARE
EXPECTED TO IMPROVE IN THE MORNING AS SOUTHWESTERLY WINDS INCREASE
AND SHOWERS DWINDLE. WESTERLY WINDS MAY BE GUSTY AT TIMES ON
THURSDAY.
.OUTLOOK...ON AND OFF NON VFR TO CONTINUE LATE THURSDAY THROUGH
SATURDAY.
&&
.MARINE...
LIGHT AND CHANGEABLE FLOW SHOULD TURN SW TO WEST ON THU AS THE LOW
LIFTS NORTH OF THE LAKE PULLING A COLD FRONT EAST ACROSS THE AREA.
WILL STAY WITH WINDS GETTING JUST HIGH ENOUGH FOR MARGINAL SCA
CONDITIONS FOR A WHILE BUT WINDS SHOULD GRADUALLY DIMINISH SOME
LATER THU NIGHT AND CONTINUE TO DIMINISH FRI AS THE SURFACE WEATHER
FEATURES BECOME WEAK OVER THE AREA. FAIRLY LIGHT WEST TO NW FLOW
SHOULD CONTINUE THRU MON AS THE WEATHER PATTERN SHOW LITTLE CHANGE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ009>014-019>023-
029>033-038-047-089.
FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OHZ003-006>008-017-
018-027-028-036-037.
PA...FLOOD WATCH THROUGH FRIDAY MORNING FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...KIELTYKA
NEAR TERM...KIELTYKA
SHORT TERM...KIELTYKA
LONG TERM...ADAMS
AVIATION...KEC
MARINE...ADAMSHazardous weather outlook, May 14, 7:23 PM EDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 723 PM EDT WED MAY 14 2014 OHZ009>014-019>023-029>033-038-047-089-152330- ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES- KNOX-ASHTABULA LAKESHORE- 723 PM EDT WED MAY 14 2014 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 155 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ003-006>008-017-152330- LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK- 723 PM EDT WED MAY 14 2014 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ018-027-028-036-037-152330- SENECA-WYANDOT-CRAWFORD-MARION-MORROW- 723 PM EDT WED MAY 14 2014 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... ...TORNADO WATCH 155 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ001>003-152330- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 723 PM EDT WED MAY 14 2014 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...SEVERE THUNDERSTORM WATCH 156 IN EFFECT UNTIL 1 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ142-143-162>168-152330- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- 723 PM EDT WED MAY 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. SOME OF THE THUNDERSTORMS TONIGHT COULD BE STRONG. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-149-169-152330- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 723 PM EDT WED MAY 14 2014 ...SEVERE THUNDERSTORM WATCH 156 IN EFFECT UNTIL 1 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ144>148-152330- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH- 723 PM EDT WED MAY 14 2014 ...TORNADO WATCH 155 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, May 14, 5:33 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
533 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL ALLIANCE 40.91N 81.12W
05/14/2014 E0.75 INCH STARK OH TRAINED SPOTTER
&&
MITCHELLLocal storm report, May 14, 6:11 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
611 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL CRAIG BEACH 41.12N 80.98W
05/14/2014 E0.88 INCH MAHONING OH TRAINED SPOTTER
&&
MITCHELLLocal storm report, May 14, 6:52 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
652 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL CANFIELD 41.03N 80.77W
05/14/2014 E0.75 INCH MAHONING OH TRAINED SPOTTER
&&
MITCHELLLocal storm report, May 14, 7:11 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
711 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL 7 S POLAND 40.92N 80.61W
05/14/2014 E0.88 INCH MAHONING OH TRAINED SPOTTER
&&
MITCHELLLocal storm report, May 14, 7:27 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
727 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL HUBBARD 41.16N 80.57W
05/14/2014 E0.88 INCH TRUMBULL OH PUBLIC
&&
MITCHELLLocal storm report, May 14, 8:10 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
810 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL 1 W MASSILLON 40.79N 81.54W
05/14/2014 E0.75 INCH STARK OH TRAINED SPOTTER
&&
MITCHELLThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 8:47 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 28 min |
| May 15, 12:37 AM EDT | Areal Flood Advisory | CLE | Knox | 3 hr |
| May 15, 4:46 AM EDT | Small Craft Advisory | CLE | 17 hr | |
| May 15, 9:07 AM EDT | River Flood Warning | CLE | Lorain | 30 hr |
| May 15, 10:52 AM EDT | River Flood Warning | CLE | Marion | 27 hr |
| May 15, 10:52 AM EDT | River Flood Warning | CLE | Marion | 26 hr |
| May 15, 12:07 PM EDT | Special Marine Warning | CLE | 113 min | |
| May 15, 4:32 PM EDT | River Flood Warning | CLE | Trumbull | 23 hr |
| May 15, 7:51 PM EDT | River Flood Warning | CLE | Lake | 27 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.